# SDR YENA2024032600465

- Difficulty date: March 23, 2024
- Submitted: March 26, 2024
- Operation: Air carrier
- Aircraft: N547JB
- Make and model: Airbus A320-232
- Aircraft serial: 01849
- Aircraft time: 80,369 hours, 28,964 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Girt Bar
- Part number: UNKNOWN
- Condition: Misinstalled
- Location: L1 Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: P
- Precautionary procedure: K

## Discrepancy

DURING HEAVY MAINTENANCE: L1 DOOR WOULD NOT INDICATED ARMED ON THE GROUND AFTER LANDING WITH HANDLE IN ARMED POSITION; REMOVED AND INSTALLED ESCAPE SLIDE RAFT LH L1 DOOR IAW AMM 25-62-44-400-007-A INSTALLED PROPERLY FGIRT BAR IN THE GIRT BAR ASSEMBLY AND PERFORMED OPERATIONAL CHECK OF THE EMERGENCY LGHT IAW AMM 33-51-00-710-001 TEST IS OK.
